# SDR USAA990672

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Part time: 40,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING WALK-AROUND CHECK VISUAL INSPECTION, FOUND A 2.25 INCH CRACK AT STA 727D PLUS 2 INCHES TO 727D PLUS 4.25 INCHES JUST BELOW AND PARALLEL TO STR 23R FUSELGE SKIN.  FABRICATED AND INSTALLED REPAIR FILLER AND EXTERNAL DOUBLER PER TR 53-60-03.  (X)
